# SDR MASA200600745

- Difficulty date: March 11, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 19,596 hours, 15,204 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 8220198001
- Part serial: 1132
- Condition: Unknown
- Location: Autopilot
- Part time: 13,904 hours, 10,499 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 9700 OKC - YAW DAMP NR 1 STATUS MESSAGE.  MAINTENANCE REPLACED IAPS CAGE CARD.
